# SDR UIEA200800216

- Difficulty date: May 20, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 41,627 hours, 7,978 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215152
- Part serial: 8526
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 1 BRAKE CAUGHT FIRE AFTER AIRCRAFT ON BLOCKS.  FIRE EXTINGUISHED IMMEDIATELY, NO MORE THAN 10 SECONDS.  BRAKE TEMP IN NORMAL BAND 3 UNITS.  OVERHEAT INSPECTION CARRIED OUT IAW MM TASK 5-51-10-202-001 AS A PRECAUTION ONLY.  REF LOG PAGE 373339 FOR BRAKE AND WHEEL CHANGE.
